Alert archive / New Mexico / Blowing Dust Advisories in 2011
Blowing Dust Advisory 2, NWS El Paso, TX
NWS El Paso, TX issued this blowing dust advisory at Apr 26, 2011, 5:14 AM MDT. It took effect at Apr 26, 2011, 1:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 5:14 AM MDT (11:14 UTC)
- In effect from
- Apr 26, 2011, 1:00 PM MDT
- Expired
- Apr 26, 2011, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
What forecasters said that day
The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this blowing dust advisory went out at Apr 25, 2:46 PM MDT, 14 hours 28 minutes earlier.
Area forecast discussion, Apr 25, 2:46 PM MDT, 14 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
246 PM MDT MON APR 25 2011
.SYNOPSIS...
WARM...DRY...AND WINDY SPRINGTIME CONDITIONS WILL CONTINUE TUESDAY.
ANOTHER PACIFIC TROUGH WILL DROP ACROSS THE REGION KICKING UP
WINDS AND DUST TUESDAY AFTERNOON. FIRE DANGER WILL BE EXTREME AS
TEMPERATURES RISE TO WELL ABOVE NORMAL AND WINDS INCREASE TO OVER
30 MPH. WINDS WILL SLACKEN WEDNESDAY AND THURSDAY AS BROAD RIDGING
MOVES OVER THE REGION. BREEZY TO WINDY CONDITIONS RETURN FRIDAY
AND SATURDAY AS ANOTHER UPPER TROUGH PASSES. FORECAST MODELS SHOW
COOLER CONDITIONS SUNDAY WITH LIGHTER WINDS BEHIND A WEAK BACKDOOR
COLD FRONT. DROUGHT CONDITIONS WILL CONTINUE WITH NO PRECIPITATION
EXPECTED THROUGH THE PERIOD.
&&
.DISCUSSION...
BROAD UPPER TROUGH MOVING OUT INTO THE CENTRAL U.S. PLAINS AND
CAUSING HAVOC EAST. FOR OUR REGION A TIGHT GRADIENT ALOFT AND
PLENTY OF MIX-DOWN MOMENTUM IS CAUSING ANOTHER WINDY DAY.
DRY NW FLOW PATTERN ALOFT WILL CONTINUE AGAIN TOMORROW AS A
SECOND UPPER TROUGH DROPS OUT OF THE GREAT BASIN AND ACROSS THE
CENTRAL ROCKIES. THIS WILL TIGHTEN MID-LEVEL GRADIENTS FURTHER AND
INDUCE A SURFACE LOW OVER E NM AND W TX WITH HIGH PRESSURE PUSHING
IN FROM THE NW. PROG SOUNDINGS SHOW 30+ KTS IN THE BOUNDARY LAYER
FOR TUESDAY AFTERNOON. MIXING TO THE H6 LEVEL YIELDS GUST
POTENTIAL NEAR 50 MPH. THUS ALL LOWLANDS...AND THE GILA REGION
WILL BE UNDER A WIND ADVISORY TOMORROW. FOR THE SAC ZONE EXPECTING
THAT WINDS WILL MEET HIGH WIND WARNING CRITERIA SO WILL ISSUE ONE
FOR THEM. CONDITIONS WILL REMAIN DRY AND TEMPERATURES WILL BE 8-10
DEGREES ABOVE NORMAL. THUS FIRE CONCERNS ARE HIGH...AND THE AREA
IS W/I AN EXTREMELY CRITICAL AREA AS DEFINED BY THE STORM
PREDICTION CENTER. THUS WE ARE UNDER RED FLAG ALSO.
A WEAK PACIFIC COOL FRONT WILL PUSH IN BEHIND THE EXITING UPPER
TROUGH TUESDAY NIGHT. HIGH PRESSURE WILL SETTLE OVER THE REGION
AND BRING WINDS AND TEMPERATURES DOWN WEDNESDAY. STILL DRY. NOT
MUCH CHANGE THURSDAY AS HIGH PRESSURE ALOFT DOMINATES AND KEEPS
WINDS SLACKENED. TEMPERATURES WILL QUICKLY REBOUND. STILL DRY.
FRIDAY AND SATURDAY THE NEXT UPPER TROUGH MOVES TOWARDS THE AREA
FROM THE WEST COAST. SURFACE TROUGHING REDEVELOPS TO OUR EAST AND
ALLOWS WINDS TO TURN BACK SW AND INCREASE TO BREEZY TO MILDLY WINDY.
TEMPS WARM FURTHER. STILL DRY.
SATURDAY NIGHT THE UPPER TROUGH PASSES WITH NO PCPN. OVERNIGHT A
BACK DOOR COOL FRONT PUSHES IN FROM THE NORTHEAST. THIS WILL TRIM
TEMPS AND WINDS FOR SUNDAY. GFS HINTS AT A BIT OF UPSLOPE PCPN ON
THE EAST SLOPES OF THE SACS...BUT ALL OTHER LOCATIONS STILL DRY.
14-BIRD
&&
.AVIATION...VALID 26/00Z-27/00Z.
VFR THROUGH THE PERIOD. EXPECT SCT-BKN250-300 TIL 06Z...THEN SKC.
WIND WEST AT 15 TO 25KTS WITH GUSTS OF 30 TO 35KTS THIS EVENING
DECREASING TO 6 TO 12KTS BY 04Z. STRONG WEST TO NORTHWEST WINDS
AT 20 TO 30KTS SUSTAINED WITH POSSIBLE GUSTS AS HIGH AS 50KTS ARE
EXPECTED TUESDAY LATE MORNING INTO TUESDAY NIGHT.
21-PARK
&&
.FIRE WEATHER...
STRONG WINDS ALOFT AND A SURFACE LOW DEVELOPING IN THE LEE OF THE
ROCKIES WILL BRING BREEZY WINDS THIS EVENING AND STRONGER WINDS WITH
AREAS OF BLOWING DUST ON TUESDAY. THE STRONG WINDS...COMBINED WITH
LOW HUMIDITY AND VERY HIGH FIRE DANGER RATINGS...WILL CAUSE CRITICAL
FIRE WEATHER CONDITIONS THIS EVENING AND AGAIN TUESDAY ACROSS THE
ENTIRE AREA. A RED FLAG WARNING IS IN EFFECT THROUGH 8 PM MDT THIS
EVENING...AND ANOTHER WARNING HAS BEEN ISSUED FOR TUESDAY. WINDS
TUESDAY WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH
POSSIBLE. A BREAK IN THE WINDS IS EXPECTED FOR BOTH WEDNESDAY AND
THURSDAY WITH SLIGHTLY COOLER TEMPERATURES...THEN WINDS WILL LIKELY
PICK UP AGAIN ON FRIDAY.
21-PARK
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 62 87 57 82 54 / 0 0 0 0 0
SIERRA BLANCA TX 51 85 50 81 49 / 0 0 0 0 0
LAS CRUCES 55 85 54 83 51 / 0 0 0 0 0
ALAMOGORDO 52 83 49 78 46 / 0 0 0 0 0
CLOUDCROFT 45 67 40 60 42 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 52 84 50 80 49 / 0 0 0 0 0
SILVER CITY 46 74 39 73 43 / 0 0 0 0 0
DEMING 46 84 46 83 44 / 0 0 0 0 0
LORDSBURG 52 83 52 84 49 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110>113.
RED FLAG WARNING FROM 11 AM TO 10 PM MDT TUESDAY FOR NMZ110>113.
WIND ADVISORY FROM 11 AM TO 9 PM MDT TUESDAY FOR NMZ022>024-
030>032.
HIGH WIND WARNING FROM 9 AM TO 9 PM MDT TUESDAY FOR NMZ025.
TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.
RED FLAG WARNING FROM 11 AM TO 10 PM MDT TUESDAY FOR TXZ055-056.
WIND ADVISORY FROM 11 AM TO 9 PM MDT TUESDAY FOR TXZ055-056.
&&
14/21Hazardous weather outlook, Apr 25, 6:01 AM MDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 601 AM MDT MON APR 25 2011 NMZ022>025-030>032-TXZ055-056-261215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 601 AM MDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT ANOTHER DAY WITH WINDY CONDITIONS. SHOULD BE A LITTLE LESS THAN YESTERDAY'S WINDS. CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY AN APPROACHING UPPER LEVEL SYSTEM WILL GIVE US VERY WINDY CONDITIONS. WIND GUSTS BY TUESDAY AFTERNOON COULD BE A LITTLE GREATER THAN 50 MPH. WE WILL GO FROM CRITICAL TO EXTREME FIRE WEATHER CONDITIONS BY TUESDAY AFTERNOON. WINDS WILL TAKE A BREAK ON WEDNESDAY AND THURSDAY...BUT THEY WILL RETURN FOR FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT...
Nearby
Blowing Dust Advisories in New Mexico, 2011Blowing Dust Advisories in Texas, 2011Every blowing dust advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.